# SDR A6WA200840345

- Difficulty date: April 14, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 12,177 hours, 11,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LANDING PLATE CRACKED AT FS 605, LBL 43.  DAMAGE CUTOUT, NDT PERFORMED ON CUTOUT, REDUNDANT HOLE PLUGGED IAW REO 601R-53-61-433.
